Archival Version
These pages are not updated anymore.
They reflect the state of
.
For the current production of this journal, please refer to
http://www.math.psu.edu/era/.
Some results on the m(4) problem of Erdos and Hajnal
This journal is archived by the American Mathematical
Society. The master copy is available at
http://www.ams.org/era/
Some results on the m(4) problem of Erdös and Hajnal
Gregory M. Manning
Abstract.
A recursive computer program has shown that $m(4)\ge20$.
Copyright American Mathematical Society 1996
Retrieve entire article
Article Info
- ERA Amer. Math. Soc. 01 (1995), pp. 112-113
- Publisher Identifier: S1079-6762(95)03004-1
- 1991 Mathematics Subject Classification. Primary 05A05; Secondary 05B30, 05D05 .
- Received by the editors June 10, 1995, and, in revised form, October 9, 1995
- Communicated by Ronald Graham
- Comments (When Available)
Gregory M. Manning
Department of Mathematical Sciences, Northern
Illinois University, DeKalb, IL, 60115.
E-mail address: manning@math.niu.edu
Electronic
Research Announcements of the AMS Home page